DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/10338

Title: A qualocation method for a unidimensional single phase semilinear Stefan problem
Authors: DOSS, LJ
PANI, AK
Keywords: partial-differential-equations
boundary-value-problems
one space dimension
parabolic equations
collocation method
quadrature
growth
Issue Date: 2005
Publisher: OXFORD UNIV PRESS
Citation: IMA JOURNAL OF NUMERICAL ANALYSIS, 25(1), 139-159
Abstract: Based on straightening the free boundary, a qualocation method is proposed and analysed for a single phase unidimensional Stefan problem. This method may be considered as a discrete version of the H-1-Galerkin method in which the discretization is achieved by approximating the integrals by a composite Gauss quadrature rule. Optimal error estimates are derived in L-infinity(W-j,W-infinity), j = 0, 1, and L-infinity(H-j), j = 0, 1, 2, norms for a semidiscrete scheme without any quasi-uniformity assumption on the finite element mesh.
URI: http://dx.doi.org/10.1093/imanum/drh010
http://dspace.library.iitb.ac.in/xmlui/handle/10054/10338
http://hdl.handle.net/10054/10338
ISSN: 0272-4979
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback